# SDR SWAA2023101911680

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVER WING EXIT SIDEWALL LIGHTS INOP<[01] RELAMPED L/H AND R/H OVERWING EXIT SIDEWALL EMERGENCY LIGHTS AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTION COMPLETE
